MAUDE Adverse Event Report: COLOPLAST A/S PERISTEEN TRANSANAL IRRIGATION SYSTEM WITH CATHETER; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COLOPLAST A/S PERISTEEN TRANSANAL IRRIGATION SYSTEM WITH CATHETER; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 2912701400
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
This case involves use of the peristeen transanal irrigation system on a child.After use of the device on the child the balloon on the catheter failed to deflate.The blue tube was disconnected from the dial; however, the balloon remained inflated.In order to deflate the balloon successfully the clear part of the blue tube had to be physically cut by the user.The child was not injured; however, it was stated that the child was in great pain due to the inability to evacuate the water and stool prior to the balloon deflation.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
PERISTEEN TRANSANAL IRRIGATION SYSTEM WITH CATHETER
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11204398
Report Number3006606901-2021-00001
Device Sequence Number3443334
Product Code KNT
UDI-Device Identifier05708932514934
UDI-Public05708932514934
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/08/2022
Device Model Number2912701400
Device Catalogue Number29127
Device Lot Number7520503
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/11/2021
Initial Report FDA Received Date01/20/2021
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR